# SDR O2GA2015102782101

- Difficulty date: October 27, 2015
- Submitted: November 2, 2015
- Operation: Air carrier
- Aircraft: N821UP
- Make and model: Beech B300
- Aircraft serial: FLFL908
- Aircraft time: 1,187 hours, 1,022 cycles
- Engine: Pwa PT6A41
- Engine time: 1,190 hours, 1,022 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fcu
- Part number: 8061333
- Part serial: 19002224
- Condition: Defective
- Location: Rt Engine
- Part time: 1,187 hours, 1,022 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: R
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF ROLL, ACFT BEGAN TO YAW & RT ENG POWER ROLLED BACK.  TAKEOFF WAS ABORTED & ACFT EXITED THE RUNWAY SAFELY.  TROUBLE SHOT THE DISCREPANCY TO A FAULTY RT ENG FUEL CONTROL UNIT.  THE RT ENG FUEL CONTROL UNIT WAS REPLACED & A SUCCESSFUL OPERATIONAL CHECK FLIGHT WAS PERFORMED WITH NO DEFECTS NOTED.  ACFT WAS RETURNED TO SERVICE.
